CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
boundednessandspectrumofmultiplicativeconvolutionoperatorsinducedbyarithmeticfunctions 期刊论文
actamathematicasinicaenglishseries, 2019, 卷号: 35, 期号: 8, 页码: 1300
Authors:  Gebremeskel Kibrom G;  Huang Linzhe
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Operator algebras associated with multiplicative convolutions of arithmetic functions 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 9, 页码: 1665-1676
Authors:  Dong, Aiju;  Huang, Linzhe;  Xue, Boqing
Favorite  |  View/Download:11/0  |  Submit date:2018/10/07
natural numbers  arithmetic functions  C*-algebra  von Neumann algebra  differential operator  
Operator algebras associated with multiplicative convolutions of arithmetic functions 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 9, 页码: 1665
Authors:  Dong, Aiju;  Huang, Linzhe;  Xue, Boqing
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
operatoralgebrasassociatedwithmultiplicativeconvolutionsofarithmeticfunctions 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 9, 页码: 1665
Authors:  Dong Aiju;  Huang Linzhe;  Xue Boqing
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10